MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, 45 DEGREE, CURVE LEFT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTURELASSO, 45 DEGREE, CURVE LEFT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTURELASSO, 45 DEGREE, CURVE LEFT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
On the (b)(6) 2023, it was reported via email that an ar-4068-45l suturelasso had an issue.The device snapped off inside of the patient's shoulder during surgery while trying to bring device back through the port as per procedure needs.There was a case and patient involved.The tip was able to be located and retrieved so no adverse effect for patient occurred.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.Per the event description, "on the 13th of march 2023 it was reported via email that an ar-4068-45l suturelasso had an issue where the device snapped off inside of the patient's shoulder during surgery while trying to bring device back through the port as per procedure needs.It is concluded that the tip of the suturelasso¿ sd, 45° curve left, was broken off when it was trying to be removed.No pictures provided.The most likely cause(s) of this type of event include applying excessive forces through leveraging/prying the device.

Brand Name
SUTURELASSO, 45 DEGREE, CURVE LEFT
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16713943
Report Number1220246-2023-06505
Device Sequence Number17935086
Product Code LXH
UDI-Device Identifier00888867031470
UDI-Public00888867031470
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberSUTURELASSO, 45 DEGREE, CURVE LEFT
Device Catalogue NumberAR-4068-45L
Device Lot Number0066101852
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/13/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown